On Absolute Convergence of Fourier Integrals
Source: Real Anal. Exchange Volume 36, Number 2 (2010), 353-360.
New sufficient conditions for representation of a function as an absolutely convergent Fourier integral are obtained in the paper.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
O. V. Besov, Hörmander's theorem on Fourier multipliers, Trudy Mat. Inst. Steklov 173 (1986), 164–180 (Russian). - English transl.: Proc. Steklov Inst. Math. 4 (1987), 4–14.
Mathematical Reviews (MathSciNet): MR864830
I. I. Hirschman, Jr., On multiplier transformations, I, Duke Math. J. 26 (1959), 221–242; II, ibid 28 (1961), 45–56.
J.-P. Kahane, Séries de Fourier absolument convergentes, Springer, Berlin, 1970.
Mathematical Reviews (MathSciNet): MR275043
A. Kufner, L. E. Persson, Weighted Inequalities of Hardy Type, World Scientific, 2003.
E. Liflyand and R. Trigub, Conditions for the absolute convergence of Fourier integrals, J. Approx. Theory, 163 (2011), 438–459.
E. Liflyand and R. Trigub, On the Representation of a Function as an Absolutely Convergent Fourier Integral, Trudy Mat. Inst. Steklov, 269 (2010), 153–166 (Russian). - English transl.: Proc. Steklov Inst. Math., 269 (2010), 146–159.
Mathematical Reviews (MathSciNet): MR2729981
S. G. Samko and G. S. Kostetskaya, Absolute integrability of Fourier integrals, Vestnik RUDN (Russian Peoples Friendship Univ.), Math., 1 (1994), 138–168.
E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N.J., 1970.
Mathematical Reviews (MathSciNet): MR290095
R. M. Trigub, Absolute convergence of Fourier integrals, summability of Fourier series, and polynomial approximation of functions on the torus, Izv. Akad. Nauk SSSR, Ser.Mat., 44 (1980), 1378–1408 (Russian). - English transl.: Math. USSR Izv., 17 (1981), 567–593.
R. M. Trigub and E. S. Belinsky, Fourier Analysis and Appoximation of Functions, Kluwer, 2004.